# SDR DALA2024061906231

- Difficulty date: June 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1645-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON INTERCOSTAL FROM BS= 1645-1681 AND BL=0 AT CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00432 ON INTERCOSTAL FROM BS= 1645-1681 AND BL=0 AT CABIN PAX WERE REPLACED PER B757-200 SRM. (0399103)
